# SDR EE4Y2025110523419

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 19038001413
- Part serial: 00697
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF TASK CARD 57-50-033-1295, AZORRA AVIATION IDENTIFIED CORROSION ON THE RH WING INBOARD FLAP RIB 1 LOWER FLANGE. THIS CONDITION WAS REPORTED AND REPAIRED IAWETD2025-190-925074 DTD JUL 24 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22768-00 DTD JUL 25 2025.UNDERJOB A1Q198 NRI 5-5.
